# SDR 2006UALA02212

- Difficulty date: November 17, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 53,257 hours, 29,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 996-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR STRUCTURE, INNER Z-ANGLE CHORD UPPER SURFACE CORRODED BS 996 - 947 RT SIDE.  MAJOR REPAIR:  REPLACED Z-ANGLE CREASE BEAM PER SRM 51-40-02.
